# SDR QXEA9500207

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC595
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator-Ldg
- Part number: 2782186017
- Condition: Failed
- Location: Cockpit
- Part time: 24,181 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PDX:  DURING APPROACH TO PDX, GEAR CAME DOWN AND LOCKED.  ON TOUCHDOWN, THE LEFT MAIN GREEN INDICATOR LIGHT EXTINGUISHED THEN CAME BACK ON AGAIN.  THE LIGHT EXTINGUISHED AGAIN DURING BRAKING AND REVERSE AND REMAINED OUT.  INDICATOR WAS REPLACED AND GROUND OPERATIONAL TEST PERFORMED WITH NO FURTHER DISCREPANCIES.  AIRCRAFT RELEASED FOR SERVICE.
